Mathematische Annalen

, Volume 308, Issue 2, pp 361–364

A proof of the Hilbert-Smith conjecture for actions by Lipschitz maps

  • Dus˘an Repovs˘
  • Evgenij V. S˘c˘epin

DOI: 10.1007/s002080050080

Cite this article as:
Repovs˘, D. & S˘c˘epin, E. Math Ann (1997) 308: 361. doi:10.1007/s002080050080
Mathematics Subject Classification (1991): 53A0454F6526A24

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Dus˘an Repovs˘
    • 1
  • Evgenij V. S˘c˘epin
    • 2
  1. 1.Institute for Mathematics, Physics and Mechanics, Jadranska St. 19, SI-1001 Ljubljana, Slovenia (e-mail: dusan.repovs@uni-lj.si)XX
  2. 2.Steklov Mathematical Institute, Vavilova St. 42, 117966 Moscow, Russia (e-mail: scepin@class.mian.su)RU